Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


d'Alembert's functional equation on groups

Authors: R. C. Penney and A. L. Rukhin
Journal: Proc. Amer. Math. Soc. 77 (1979), 73-80
MSC: Primary 39B50; Secondary 39B30
MathSciNet review: 539634
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Group representation theory is used to solve a functional equation of the D'Alembert type on groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39B50, 39B30

Retrieve articles in all journals with MSC: 39B50, 39B30

Additional Information

PII: S 0002-9939(1979)0539634-1
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia